Publications and Preprints by Fatemeh Mohammadi

To see the abstracts of the papers listed here, please see my publication list.


. Powers of the vertex cover ideal of a chordal graph

Communication in Algebra, Volume 39, Issue 10, 2011, 3753-3764.

. Monomial ideals and toric rings arising from a poset arXiv with Viviana Ene and Juergen Herzog

European Journal of Combinatorics Volume 32, Issue 3, 2011, 404-421.

. Some algebraic properties of hypergraphs arXiv with E. Emtander, S. Moradi

Czechoslovak Mathematical Journal, Vol. 61, No. 3, , 2011, 577-607.

. Weakly polymatroidal ideals with applications to vertex cover ideals with Somayeh Moradi

Osaka J. Math. 47, 2010, 627-636.

. Shellable cactus graphs with D. Kiani and S. Yassemi

Math. Scand. 106, 2010, 161-167.

. On the Betti numbers of the edge ideals of some hypergraphs with D. Kiani, S. Moradi

Beitr\"age zur algebra und geometry, Vol. 51, 2010, 467-475.

. A shellable and sequentially Cohen-Macaulay graphs of the form $\theta_{n_1,\ldots,n_k}$ with D. Kiani

Bulletin of the Iranian Mathematical Society Vol. 36 No. 2 (2010), 109-118.

. The Total Graph and Regular Graph of a Commutative Ring with S. Akbari, D. Kiani, S. Moradi

J. Pure Appl. Algebra 213, 2009, 2224-2228.

. Poincare series of some hypergraph algebras with E. Emtander, R. Froberg, S. Moradi

to appear in Mathematica Scandinavica.

. Arithmetical rank of the cyclic and bicyclic graphs arXiv with M. Barile, D. Kiani, S. Yassemi

to appear in Journal of Algebra and its Applications

. On the associated graphs to a commutative ring with Z. Barati, K. Khashyarmanesh, Kh. Nafar

to appear in Journal of Algebra and its Applications.

. Resolution of unmixed bipartite graphs with S. Moradi

. Arithmetical rank of some cacti graphs with D. Kiani

to appear in Algebra Colloquium, 10 pages.

. Classification of $M_3(2)$-graphs with S. Akbari, D. Kiani, S. Moradi

to appear in Ars Combinatoria.

. Determinantal facet ideals with V. Ene, J. Herzog, T. Hibi